# SDR W8PA971488

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 944.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON TRACK OF AFT CARGO BAY AT BS 944.5, LBL 16, WL 165.  REMOVED SECTION OF CARGO TRACK, FABRICATED NEW SECTION AND INSTALLED PER SRM 53-60-53, 53-00-03.
